I have been taking Wellbutrin SR 150mgs daily in AM for 5 days. How long does it take before side effects, especially insomnia, take to subside?
Wellbutrin SR - How long do side effects, especially insomnia, take to diminish?
Question posted by jsuleta on 19 Nov 2013
Last updated on 28 May 2017
It's difficult to predict what will happen to you.
Some patients find that side effects go away during treatment as their body adjusts to the medicine while others find that side effects remain.
Talk with your doctor if the insomnia is intolerable.
Hello J and welcome to the forum. Wellbutrin is widely prescribed as it has relatively few lasting side effects and is effective for many people. With that said, insomnia can be a deal breaker for me. This should resolve for you very soon. My Dr prescribed a very small dose of Clonazepam for my sleeplessness and this helped tremendously, and gave me support so that the Wellbutrin could do its work. I hope it likewise helps you.
Hi Jsuleta on the wellbutrin Sr most times side effects go away within a few weeks if it continues after that is time to check with the doctor,This drug is known to cause insomnia taken in the morning like you are it should get better soon.Don't give up this is a pretty good med.and less side effects than alot hope this well hope Chuck Wise Sr..retired pharmacy technician have a good evening.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.